# SDR CALA2022052301310

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 73,818 hours, 30,743 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: D5537131800600
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE RUDDER, VERTICAL STABILIZER HINGE FITTINGS NO.6 FOUND WITH PLAY AND GOUGE. REPLACEMENT IS REQUIRED AS NOTED ON LTPR NR# 5001156957-0010. REPLACED #6 HINGE FITTING. REPLACEMENT REQUIRED IAW SRM REF BQN LHT NRC 5001156957-0010 55-36-42-300-008. AFTER REMOVAL OF HINGE FITTING NDT ROTO TEST PERFORMED AS PER NTM 51-10-01. NO FINDINGS. FITTING RPLCMNT IS MAJOR RPR CAT A AND NO FURTHER ACTION IS REQUIRED. RII WAS COMPLIED WITH ON BQN NON ROUTINE#5001156957-0010 FOR #6 RUDDER HINGE FITTING RPL RII CW U247351
